# SDR SWAA2024081309100

- Difficulty date: July 3, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK IN THE WELL LBL45 BS500D+10 WL208.<[01] SEAT TRACK TO BE RELACED ON TTG8Q00UCL0H.;[02] CORRECTED MEASUREMENT TABLE STEPS 1;2; AND 3.;[03] VERIFIED. CARD COMPLETE.
